# SDR AALA2018042509047

- Difficulty date: March 15, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133042000
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON FRAME 4, +Y675 AT THE OPEN FASTENER HOLE LOCATED ON UPPER CORNER OF LATERAL WINDOW FRAME LEFT COCKPIT.  REPLACED THE LATERAL WINDOW FRAME IAW EA 278520.
